Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2014, Article ID 358529, 8 pages
http://dx.doi.org/10.1155/2014/358529
Research Article

A Discrete-Time Queue with Balking, Reneging, and Working Vacations

School of Computer Application, KIIT University, Bhubaneswar 751024, India

Received 21 May 2014; Accepted 9 October 2014; Published 29 October 2014

Academic Editor: Onesimo Hernandez-Lerma

Copyright © 2014 Veena Goswami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Takagi, Queueing Analysis—A Foundation of Performance Evaluation, vol. 3, North Holland, Amsterdam, The Netherlands, 1993. View at MathSciNet
  2. L. D. Servi and S. G. Finn, “M/M/1 queues with working vacations (M/M/1/WV),” Performance Evaluation, vol. 50, no. 1, pp. 41–52, 2002. View at Publisher · View at Google Scholar · View at Scopus
  3. D.-A. Wu and H. Takagi, “M/G/1 queue with multiple working vacations,” Performance Evaluation, vol. 63, no. 7, pp. 654–681, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. N. Tian, Z. Ma, and M. Liu, “The discrete time GEOm/GEOm/1 queue with multiple working vacations,” Applied Mathematical Modelling, vol. 32, no. 12, pp. 2941–2953, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Li and N. Tian, “Analysis of the discrete time Geo/Geo/1 queue with single working vacation,” Quality Technology & Quantitative Management, vol. 5, no. 1, pp. 77–89, 2008. View at Google Scholar
  6. P. Liao, “Optimal staffing policy for queueing systems with cyclic demands: waiting cost approach,” in Proceedings of the 18th Annual Conference of the Production and Operations Management Society (POMS '07), Dallas, Tex, USA, 2007.
  7. D. Yue, Y. Zhang, and W. Yue, “Optimal performance analysis of an M/M/1/N queue system with balking, reneging and server vacation,” International Journal of Pure and Applied Mathematics, vol. 28, pp. 101–115, 2006. View at Google Scholar
  8. R. Tian and D. Yue, “Optimal balking strategies in a Markovian queue with a single vacation,” Journal of Information & Computational Science, vol. 9, no. 10, pp. 2827–2841, 2012. View at Google Scholar · View at Scopus
  9. Y. Ma, W.-q. Liu, and J.-h. Li, “Equilibrium balking behavior in the Geo/Geo/1 queueing system with multiple vacations,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 3861–3878, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Zhang, J. Wang, and B. Liu, “Equilibrium balking strategies in Markovian queues with working vacations,” Applied Mathematical Modelling, vol. 37, no. 16-17, pp. 8264–8282, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. Vijaya Laxmi, V. Goswami, and K. Jyothsna, “Analysis of finite buffer Markovian queue with balking, reneging and working vacations,” International Journal of Strategic Decision Sciences, vol. 4, no. 1, pp. 1–23, 2013. View at Google Scholar
  12. P. V. Laxmi, V. Goswami, and K. Jyothsna, “Optimization of balking and reneging queue with vacation interruption under N-policy,” Journal of Optimization, vol. 2013, Article ID 683708, 9 pages, 2013. View at Publisher · View at Google Scholar
  13. M. Lozano and P. Moreno, “A discrete time single-server queue with balking: economic applications,” Applied Economics, vol. 40, no. 6, pp. 735–748, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. P. Vijaya Laxmi, V. Goswami, and K. Jyothsna, “Analysis of discrete-time single server queue with balking and multiple working vacations,” Quality Technology and Quantitative Management, vol. 10, no. 4, pp. 441–454, 2013. View at Google Scholar · View at Scopus
  15. J. J. Hunter, Mathematical Techniques of Applied Probability, Discrete-time models: Techniques and applicationss and applications, Academic Press, New York, NY, USA, 1983. View at MathSciNet
  16. A. Gravey and G. Hébuterne, “Simultaneity in discrete-time single server queues with Bernoulli inputs,” Performance Evaluation, vol. 14, no. 2, pp. 123–131, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. L. Rardin, Optimization in Operations Research, Prentice Hall, Upper Saddle River, NJ, USA, 1997.